# SDR SWAA022500

- Difficulty date: October 19, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 50,934 hours, 49,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: BAC1503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND LT VERTICAL CHORD CRACKED AT BS 663, RBL 6.5.  REPAIRED CHORD PER SWA EA.
